MAUDE Adverse Event Report: BIOVENTUS LLC. DUROLANE 60MG/3ML MG MILLIGRAM(S); ACID, HYALURONIC, INTRAARTICULAR

BIOVENTUS LLC. DUROLANE 60MG/3ML MG MILLIGRAM(S); ACID, HYALURONIC, INTRAARTICULAR
Lot Number 19754
Health Effect - Clinical Code Pain (1994)
Date of Event 01/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Medication was injected as directed.Patient experienced severe pain for 4 days following the injection.Did eventually subside, but am seeing this happen in quite a few patients.Diagnosis for use: osteoarthritis, pain- bilateral knee.

Brand Name
DUROLANE 60MG/3ML MG MILLIGRAM(S)
Common Device Name
ACID, HYALURONIC, INTRAARTICULAR
Manufacturer (Section D)
BIOVENTUS LLC.
MDR Report Key13633935
Report NumberMW5107767
Device Sequence Number12066085
Product Code MOZ
UDI-Device Identifier89130-2020-1
UDI-Public89130-2020-1
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2024
Device Lot Number19754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/28/2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIDOCAINE
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale
Patient Weight144 KG
Patient EthnicityNon Hispanic
Patient RaceWhite